| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the drill tip was broke when the surgeon used the drill.There were no consequences or impact to the patient.It was reported that no further information is available.
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection was completed on the qty one returned 01-7149 drill.Visual verification of fracture confirmed.The fracture has occurred near where the drill flutes meet the drill shaft.Medical records were not provided.Supplier dhr review identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.